Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fatigue, weight loss, yellowish eyes and skin due to low hemoglobin. Its adverse effect?

I am 25 year old male from india, I have some health issues like fatigue , weight loss . My eyes and skin seems like yellowish. I have undergone blood test last week, it shows that my haemoglobin is lower than the normal range. Haemoglobin - 12.2 RBC - 4.12 Does it mean anemia? What would be the severity of this measures?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Hemoglobin of 12.2 does not indicate severe anemia. This is not the cause for
your sypmtoms of fatigue and weight loss. I am a little concerned about your
skin and eyes being yellowish in color. This might indicate liver problems such
as Hepatitis. There are different types of viral hepatitis. Are you consuminng
significant amounts of alcohol such as beer or whiskey on a regular basis ?
This could also cause liver damage. You need to have a complete blood work
to include Hepatitis screen,also liver enzyme determination along with other
liver tests.
Wish you the best of health.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor